# SDR HALA20250512131

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 46,254 hours, 7,334 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 56,653 hours, 9,058 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING WALK AROUND, FOUND FUEL LEAK COMING FROM #2 ENG STATOR VANE CONTROLLER FUEL LINE. PN: FK12075, LOW PRESSURE RETURN LINE (CHAFFING). REMOVED AND REPLACED LOW PRESSURE RETURN LINE ON #2 ENG VSV CONTROL UNIT. PN: FK12075. REF AMM 75-33-51. LEAK AND OPS CHECK GOOD. OK FOR SVC
